MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- CT SOMATOM GO.SIM; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH- CT SOMATOM GO.SIM; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061660
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to siemens that an adverse event occurred while operating the somatom go.Sim ct system.It was reported that a ct technologist cut her right index finger on the underside of the radiation tabletop due to a sharp edge while removing the headrest.The technologists' finger was cleaned, and bandaged, and no further medical treatment was required.The service engineer checked the involved hardware, and no visible irregularities were observed on the table, tabletop, or headrest.Siemens has requested additional information in order to conduct an investigation of the reported event.Following the investigation, a supplemental report will be filed if a device malfunction is identified.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.Following the investigation, a supplemental report will be filed if a device malfunction is identified.

Brand Name
SOMATOM GO.SIM
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- CT
siemensstr. 1- or-
rittigfeld 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1- or-
rittigfeld 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key15825368
Report Number3004977335-2022-50647
Device Sequence Number6143134
Product Code JAK
UDI-Device Identifier04056869249230
UDI-Public04056869249230
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K192061
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11061660
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date11/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown